IEEE - Institute of Electrical and Electronics Engineers, Inc. - Second-Order and Moderate Deviations Asymptotics for Successive Refinement

Author(s): Lin Zhou ; Vincent Y. F. Tan ; Mehul Motani
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2017
Volume: 63
Page(s): 2,896 - 2,921
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2017.2674675
Regular:

We derive the optimal second-order coding region and moderate deviations constant for successive refinement source coding with a joint excess-distortion probability constraint. We consider two... View More

Advertisement